# SDR 2011F00067

- Difficulty date: March 28, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N137SL
- Make and model: Piagio P180
- Aircraft serial: 1102
- Aircraft time: 6,118 hours, 4,542 cycles
- System (JASC): 3400 · Navigation System
- Part: Indication Sys
- Condition: Multiple Fail
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AT FL 350 , BOTH AIRSPEED INDICATORS SLOWLY ROLLED TO ZERO, THE FOLLOWING INSTRUMENTS THEN FAILED: PILOTS ALT, EIFIS MASTER CAUTION (HDG), FLT DIRECTOR , FMS NAV DATA, VIS, COPILOTS ALT FROZE THEN BECAME ERRATIC.  ALT STATIC SOURSE HAD NO EFFECT.  ALL INSTRUMENTS BECAME ERRATIC AFTER 5 MINUTES ABOVE FREEZING.  ALL INSTRUMENTS CAME BACK WHEN NEARING AIRPORT ALTITUDE.
